# SDR MALA100196

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 28,162 hours, 31,439 cycles
- Engine: Ge CT79B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE INDICATION AFTER DEPARTURE.  ALL LDG GEAR LIGHTS EXTINGUISHED. ENNC COMPLETED.  GEAR UNSAFE LIGHT EXTINGUISHED. FOUND LT & RT MLG UPLOCKS WERE PREVIOUSLY ADJUSTED TOO TIGHT.  READJUSTED WITHIN LIMITS IAW AMM 32-32-00-05.  PERFORMED ADJUSTMENT OF LT & RT MLG UPLOCK SWITCHES IAW AMM 32-61-15-02.  FUNCTIONAL TEST OF EXTENSION/RETRACTION SYS GOOD IAW AMM 32-30-00-05.
